# SDR CALA2016060600352

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 35953
- Aircraft time: 6,003 hours, 616 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL & HEAT ODOR EMANATING FROM GALLEY B AREA.  FIM DMC B787-A-05-51-99-99A-282A-A FOLLOWED.  SMOKE & ODOR QUESTIONNAIRE COMPLETED & FWD TO TOMC.  OVEN 408 FOUND CRITICAL ERROR FUSE BROKEN.  OVEN INSPECTION CUT OUT OVEN OVER HEAT.  OVEN REPLACED IAW DMC B787-A-25-32-00-10A-720A-A.  OPERATIONS TESTED IAW DMC B787-A-25-32-00-11A-320A-A.  OPERATIONS SATISFACTORY.
